advertisement
Question
Posted by: Helen | 2010/05/01

Climax

Use of anti-depresants cause a libido problem and I can''t climax allthough I enjoy the sex. Any help how I can climax

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Sex problems is a known side-effect of antidepressant medication. Unfortunately there is not much you can do about this except that hopefully your partner would understand this. The only alternative is that your doctor can change your antidepressant to another one with less sexual side effects - but hen there is no guarantee that it will work for your depression.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: sexologist | 2010/05/10

Sex problems is a known side-effect of antidepressant medication. Unfortunately there is not much you can do about this except that hopefully your partner would understand this. The only alternative is that your doctor can change your antidepressant to another one with less sexual side effects - but hen there is no guarantee that it will work for your depression.

Reply to sexologist
Posted by: XXX | 2010/05/03

This can be a problem with some AD''s,so ask your dr to change yours.

Reply to XXX

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement